Alert archive / New Jersey / Tropical Storm Watches in 2010

Tropical Storm Watch 1007, NWS Philadelphia/Mount Holly

September 1, 2010Middlesex County, New Jersey

NWS Philadelphia/Mount Holly issued this tropical storm watch at Sep 1, 2010, 5:48 PM EDT for Middlesex County, New Jersey. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Sep 1, 2010, 5:48 PM EDT (21:48 UTC)
Expired
Sep 3, 2010, 12:11 PM EDT
In force
42 hr
Issued by
NWS Philadelphia/Mount Holly

County Middlesex County, NJ

The radar

The Philadelphia radar (KDIX), 55 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2010-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2010-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1816 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tropical storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this tropical storm watch went out at Sep 1, 5:17 PM EDT, 31 minutes earlier.

Area forecast discussion, Sep 1, 5:17 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
517 PM EDT WED SEP 1 2010

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DOMINANT OUR REGION AS IT SLOWLY
SLIPS TO THE SOUTH AND THEN EAST ON THURSDAY. EARL THEN APPROACHES
FROM THE SOUTHWEST ON FRIDAY AND RAPIDLY MOVES TO THE NORTHEAST
LATER IN THE DAY FOLLOWED BY A COLD FRONT PASSAGE LATE FRIDAY NIGHT.
A SECONDARY FRONTAL PASSAGE PUSHES THROUGH SATURDAY WITH HIGH
PRESSURE FILLING IN BEHIND FOR THE REST OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN 18Z SURFACE ANALYSIS SHOWS HIGH PRESSURE OVER THE SOUTHERN
APPALACHIAN MOUNTAINS CONTINUE TO SLIDE SOUTHEAST. HURRICANE EARL
CONTINUES TOWARDS THE NORTHWEST STILL PRETTY FAR FROM THE MAINLAND.

STRATOCU POPPED UP ONCE AGAIN AS WE CLIMBED WELL ABOVE OUR
CONVECTIVE TEMPERATURES. FORECAST WILL BE CONTINUITY BASED SEEING
THAT THERE ARE NO GREAT CHANCES IN THE NEAR TERM. OVERNIGHT LOWS
WILL BE QUITE WARM, WARMER THAN THIS MORNING BASED ON TODAY'S HEAT
AND NO SYNOPTIC SCALE CHANGES.

CLEAR, STARRY SKIES WILL REMAIN THROUGH THE FIRST HALF OF THE DAY ON
THURSDAY BEFORE WE BEGIN TO SEE SOME OF THE HIGHER CIRRUS FROM EARL
MOVE IN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
DRY WEATHER STILL ON TAP FOR THURSDAY. SURFACE HIGH PRESSURE
CONTINUES TO SLIDE TO THE SOUTHEAST ALLOWING EARL TO MOVE EVER SO
SLIGHTLY WESTWARD. BASED ON THE CURRENT TRACK OF THE STORM WE HAVE
ISSUED A HURRICANE WATCH FOR OUR EXTREME SOUTHERN DELAWARE ZONES FOR
FRIDAY.

THE CLOSEST PASSAGE THAT EARL MAKES WILL BE LATE FRIDAY MORNING
BEING A MERE 170 MILES OFF THE COAST OF DELAWARE AND SOUTHEASTERN
NEW JERSEY. WITH THE NHC'S PROJECTED TROPICAL STORM FORCE WIND RADII
IN THE NORTHWEST QUADRANT BEING ABOUT 180 MILES...WELL YOU CAN SEE
THE NEED FOR THE WATCH.

STILL EXPECTING THE MAJORITY OF THE HEAVY RAINFALL TO REMAIN WELL
OFFSHORE, EVEN WITH THE SLIGHTLY WESTWARD TRACK. THE QUESTION NOW
IS, DO THE MODELS TRY TO MOVE EARL CLOSER TO THE COAST, SAY ANOTHER
30 MILES? MODELS STILL SEEM CONSISTENT WITH EARL'S NORTHWESTWARD
TREK BEFORE HE SHARPLY MOVES TOWARDS NEW ENGLAND...AROUND THE 40/70
LINE FRIDAY EVENING.

TRIED TO DRAW A SHARP CUTOFF WITH THE SHOWERS ON FRIDAY WITH THE
HIGHER CHANCES FROM THE DELAWARE RIVER EAST. EARL IS STILL MOVING AT
A DECENT CLIP SO NOT EXPECTING MUCH IN THE WAY OF A WIDESPREAD
DELUGE BUT SOME LOCALES CLOSER TO THE COAST MAY SEE UPWARDS OF AN
INCH.

COLD FRONT JUST TO THE WEST OF EARL WILL SWING THROUGH LATE FRIDAY
NIGHT WHICH MAY BE MOISTURE STARVED DUE TO THE CLOSE PROXIMITY TO
EARL. STRONG NORTHWEST WINDS KICK IN BEHIND EARL AND THE FROPA ON
SATURDAY. TEMPERATURES SHOULD DROP INTO THE UPPER 70S IN MOST
AREAS...IF NOT COOLER.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SURFACE HIGH PRESSURE PUSHING IN FROM THE WEST WILL BE THE
DOMINANT WEATHER FEATURE FOR OUR AREA THROUGH THIS TIME PERIOD.
THE HIGH WILL SETTLE OVER OUR AREA MONDAY INTO TUESDAY AND THEN
BEGIN TO DRIFT SLOWLY SOUTH. THE AIRMASS WILL INITIALLY BE QUITE
COOL AND DRY BUT WILL WARM UP BY MIDWEEK. LOW TEMPERATURES
SATURDAY NIGHT AND SUNDAY NIGHT WILL RANGE FROM THE MID 40S IN THE
MOUNTAINS TO THE LOWER 60S SOUTHERN COASTAL AREAS. HIGHS ON SUNDAY
WILL BE IN THE UPPER 60S AND 70S. DAYTIME HIGH TEMPERATURES WILL
THEN INCREASE EACH DAY UNTIL WEDNESDAY WHEN THEY WILL BE MAINLY IN
THE 80S. OVERNIGHT LOWS WILL INCREASE MONDAY NIGHT TO THE 50S AND
LOWER 60S. THEY WILL INCREASE FURTHER TUESDAY NIGHT TO THE UPPER
50S AND 60S. THE AIR WILL BE VERY DRY ON SUNDAY WITH DEWPOINTS IN
THE 40S. MOISTURE WILL CREEP BACK IN AS THE HIGH SINKS SOUTH AND
WINDS SWING AROUND TO A SOUTH SOUTHWEST DIRECTION. DEWPOINTS BY
WEDNESDAY SHOULD BE INTO THE 50S AND 60S.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A VFR FORECAST THROUGH THE EVENING, A MVFR FCST FOR THE EARLY THU
MORNING AND GOING BACK TO VFR FOR THE REST OF THE TAF PERIOD.

FOR THIS AFTERNOON SOME HIGH BASED CU HAVE FORMED, BUT THE FORECAST
MOISTURE AND THE CAP DO NOT SUPPORT MORE THAN SCATTERED  CUMULUS
CLOUD COVERAGE. A SEA BREEZE FRONT SHOULD PASS BY KACY THIS
AFTERNOON BUT IS NOT EXPECTED TO PASS ANY OF THE OTHER TERMINALS
PROBABLY NOT GETTING ANY FARTHER INLAND THAN EASTERN CUMBERLAND...
WESTERN ATLANTIC...SOUTHEAST BURLINGTON...WESTERN OCEAN AND MONMOUTH.

ONCE THE SUN SETS, SKIES WILL CLEAR AND MOST WINDS WILL BECOME
LIGHT AND VARIABLE. WE KEPT AND OR INTRODUCED SOME MVFR CONDITIONS
FOR EITHER FOG OR HAZE AT THE TERMINALS TOWARD THURSDAY MORNING
PREDICATED ON THE TERMINALS THAT HAD RESTRICTIONS THIS MORNING.

ON THURSDAY VFR CONDITIONS WILL RETURN. THE CIRRUS CANOPY
ASSOCIATED WITH EARLY SHOULD START OVERSPREADING THE TERMINALS.
OTHERWISE CONVECTIVE TEMPS ARE NOT FORECAST TO BE REACHED AND NO
LOWER CLOUDS WERE CARRIED. THE GENERAL SOUTHERLY GRADIENT WIND IS
FORECAST TO BE SLIGHTLY STRONGER AND THEN BACK TO THE SE LATER IN
THE DAY, SO NO SEPARATE SEA BREEZE WAS CARRIED AT THIS TIME.

OUTLOOK...
FAIR WEATHER WILL CONTINUE THROUGH THURSDAY EVENING WITH HIGH
PRESSURE REMAINING IN CONTROL. HURRICANE EARL WILL APPROACH FROM
THE SOUTH THURSDAY NIGHT AND PASS TO THE EAST ON FRIDAY. THE
EFFECTS OF EARL ARE GOING TO REMAIN UNCERTAIN FOR A WHILE YET.
LOOKING AT THE RANGE OF MORE LIKELY OUTCOMES, THE BEST SCENARIO WOULD
JUST BRING SOME BREEZY VFR CONDITIONS TO ACY AND NOTHING OF
CONSEQUENCE ELSEWHERE. THE WORST SCENARIO WOULD BRING MVFR TO IFR
CONDITIONS FOR A TIME AS FAR WEST AS THE DELAWARE VALLEY SITES
WITH BREEZY CONDITIONS THERE AND WINDY CONDITIONS FARTHER EAST.

AFTER EARL PASSES EXCELLENT VFR CONDITIONS ARE THEN EXPECTED FOR
THE WEEKEND.

&&

.MARINE...
TRANQUIL WINDS WILL REMAIN OVER THE WATERS THROUGH THURSDAY AS HIGH
PRESSURE REMAIN IN CONTROL, ALTHOUGH SEAS WILL CONTINUE TO INCREASE
INTO THURSDAY. WE WILL BE ISSUING A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS OVER OUR ATLANTIC WATERS FOR THE SWELLS AS A START.
WE ARE STILL STARTING IT AT MIDNIGHT TONIGHT.

HURRICANE EARL IS EXPECTED TO TRACK EAST OF THE WATERS ON FRIDAY AND
IT SHOULD BE MOVING AT A DECENT SPEED TOWARD THE NORTHEAST. THE
WESTERN EDGE OF THE ENVELOPE OF MORE POSSIBLE TRACKS REMAINS ACROSS
OUR COASTAL WATERS. WE THEREFORE RELY ON THE TROPICAL PREDICTION
CENTER FOR OUR WIND FORECAST. WE INCREASE SEAS TO MAKE THEM
COMMENSURATE TO THE WINDS, AND WE BRING SEAS DOWN SLOWLY BECAUSE THE
FORECAST TRACK OF THE SYSTEM HAS US VULNERABLE TO LINGERING SWELLS
FOR A WHILE AFTER EARL PASSES. ALSO SEAS SUBSIDENCE MIGHT BE SLOWED
A BIT BY THE NW WIND FLOW WITH EARL'S PASSAGE. AS THE WEEKEND
CONTINUES, BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL
CRAFT ADVISORY CRITERIA AS HIGH PRESSURE BUILDS INTO THE REGION.

MARINERS AND PEOPLE WHO HAVE PLANS TO GO OUT IN THE THURSDAY TO
SATURDAY TIME FRAME SHOULD MONITOR SUBSEQUENT FORECASTS CAREFULLY.
PLEASE THE THE LATEST NHC ADVISORIES FOR UPDATES ON THE TRACK AND
STRENGTH OF EARL.

&&

.TIDES/COASTAL FLOODING...
LOOKS LIKE A ONE TIDE CYCLE EVENT WITH EARL WITH THE PROBABLE
OUTCOME OF MINOR TO MODERATE TIDAL FLOODING ALONG THE OCEANFRONT AND
LOWER DELAWARE BAY AND MINOR TIDAL FLOODING IN OUR PART OF
CHESAPEAKE BAY AS WELL AS UPPER DELAWARE BAY. OF COURSE THIS IS
PREDICATED ON THE CURRENT FORECAST TRACK, ANY SHIFT TO THE WEST
WOULD INCREASE TIDAL/COASTAL FLOODING POTENTIAL.

&&

.RIP CURRENTS...
LONG PERIOD SWELLS ALREADY HAVE BEGUN ALONG THE DELAWARE AND NEW
JERSEY COASTLINES EARLY THIS MORNING, AND WE THEREFORE WILL FORECAST
A MODERATE RISK OF RIP CURRENTS FOR TODAY. THERE WILL BE AN OBVIOUS
INCREASE RISK OF RIP CURRENTS AS EARL APPROACHES OUR AREA ON
THURSDAY AND IS FORECAST TO PASS EAST OF THE REGION FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...TROPICAL STORM WARNING FOR NJZ013-014-020-022>027.
     TROPICAL STORM WATCH FOR NJZ012.
DE...TROPICAL STORM WARNING FOR DEZ003-004.
     HURRICANE WATCH FOR DEZ003-004.
MD...NONE.
MARINE...TROPICAL STORM WARNING FOR ANZ431-450>455.
     HURRICANE WATCH FOR ANZ455.
&&

SYNOPSIS...HEAVENER
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...RPW
AVIATION...GIGI
MARINE...GIGI
TIDES/COASTAL FLOODING...GIGI
RIP CURRENTS...GIGI
Hazardous weather outlook, Sep 1, 5:24 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT WED SEP 1 2010

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021-PAZ054-
055-060>062-067>071-022130-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
524 PM EDT WED SEP 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-020-022-023-027-022130-
WESTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
524 PM EDT WED SEP 1 2010

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-022130-
INLAND SUSSEX-
524 PM EDT WED SEP 1 2010

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WATCH.
   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-022130-
MIDDLESEX-
524 PM EDT WED SEP 1 2010

...TROPICAL STORM WATCH IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-022130-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
524 PM EDT WED SEP 1 2010

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-022130-
DELAWARE BEACHES-
524 PM EDT WED SEP 1 2010

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WATCH.
   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>454-022130-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
524 PM EDT WED SEP 1 2010

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ455-022130-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
524 PM EDT WED SEP 1 2010

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WATCH IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WATCH.
   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-022130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
524 PM EDT WED SEP 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-022130-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
524 PM EDT WED SEP 1 2010

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 4:32 AM EDTSmall Craft Advisory for Hazardous SeasPHI13 hr
Sep 1, 11:54 AM EDTHurricane WatchPHI42 hr
Sep 1, 5:48 PM EDTTropical Storm WarningPHI48 hr
Sep 1, 5:48 PM EDTTropical Storm WarningPHIAtlantic, Burlington, Cape May, Monmouth, Ocean48 hr

Nearby

Tropical Storm Watches in New Jersey, 2010Every tropical storm watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.